RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 345–346 (Mi de4451)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Regularized traces of the Sturm–Liouville operator on the semiaxis in the case of an infinitely diminishing potential

V. A. Lyubishkin

Lomonosov Moscow State University

Full text: PDF file (248 kB)

Bibliographic databases:
UDC: 517.927
Received: 08.09.1981

Citation: V. A. Lyubishkin, “Regularized traces of the Sturm–Liouville operator on the semiaxis in the case of an infinitely diminishing potential”, Differ. Uravn., 18:2 (1982), 345–346

Citation in format AMSBIB
\Bibitem{Lyu82}
\by V.~A.~Lyubishkin
\paper Regularized traces of the Sturm--Liouville operator on the semiaxis in the case of an infinitely diminishing potential
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 345--346
\mathnet{http://mi.mathnet.ru/de4451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649681}
\zmath{https://zbmath.org/?q=an:0514.34016}


Linking options:
  • http://mi.mathnet.ru/eng/de4451
  • http://mi.mathnet.ru/eng/de/v18/i2/p345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Russian Math. Surveys, 61:5 (2006), 885–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. M. K. Kerimov, “Approximate computation of eigenvalues and eigenfunctions of Sturm–Liouville differential operators by applying the theory of regularized traces”, Comput. Math. Math. Phys., 52:3 (2012), 351–386  mathnet  crossref  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:38
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019